# SDR R61A201902240188

- Difficulty date: February 24, 2019
- Submitted: February 24, 2019
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 27,818 hours, 21,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FWD WET AREA RT TRACK P/N 170-03263-001 IS CORRODED AS MARKED. REMOVED & REPLACED FWD WET AREA RT TRACK REF SRM 51-40-08.
